Vol. 11, No. 6, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 1871–2245
Issue 5, 1501–1870
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author index
To appear
Other MSP journals
The inverse problem for the Dirichlet-to-Neumann map on Lorentzian manifolds

Plamen Stefanov and Yang Yang

Vol. 11 (2018), No. 6, 1381–1414

We consider the Dirichlet-to-Neumann map Λ on a cylinder-like Lorentzian manifold related to the wave equation related to the metric g, the magnetic field A and the potential q. We show that we can recover the jet of g,A,q on the boundary from Λ up to a gauge transformation in a stable way. We also show that Λ recovers the following three invariants in a stable way: the lens relation of g, and the light ray transforms of A and q. Moreover, Λ is an FIO away from the diagonal with a canonical relation given by the lens relation. We present applications for recovery of A and q in a logarithmically stable way in the Minkowski case, and uniqueness with partial data.

Lorentz, DN map, inverse problem, light ray transform, microlocal
Mathematical Subject Classification 2010
Primary: 35R30
Secondary: 35A27, 53B30
Received: 26 September 2016
Revised: 6 January 2018
Accepted: 14 February 2018
Published: 3 May 2018
Plamen Stefanov
Department of Mathematics
Purdue University
West Lafayette, IN
United States
Yang Yang
Department of Computational Mathematics, Science and Engineering
Michigan State University
East Lansing, MI
United States